# SDR FDEA202203040416

- Difficulty date: March 4, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 80,760 hours, 19,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: WSP0984509
- Condition: Damaged
- Location: Zone 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 6-10 X =  47.5 LEFT HAND SEAT TRACK CROWN FOUND   DAMAGED .  SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AT STATION 6-60 TO EXISTING SPLICE STATION 6-0 X=    47.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
